# SDR USAA2011070100018

- Difficulty date: May 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - EXCESSIVE PLAY ON NR 5 RUDDER HINGE FITTING AT RS2985, RIB 7.  REPLACED NR 5 RUDDER HINGE FITTING AT RS2985, RIB7 IAW A320 AMM 55-36-41.
